# SDR 6CBA2017040417158

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N351AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1351
- Aircraft time: 4,489 hours, 4,104 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Power Supply
- Condition: Failed
- Location: Mau
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL260, CHECK DU3 & 4 CAS ILLUMINATED. BEGAN TO LOOSE PRESSURIZATION, STARTED EMERGENCY DECENT, DURING DECENT RAN CHECKLIST FOR DU FAIL. NO RESET.  MAU CHANNEL B CAS ILLUMINATED. RAN CHECKLIST, NO RESET,  MAU CHANNEL B CIRCUIT BREAKER TRIPPED.  DECLARED AN EMERGENCY AND DIVERTED, AND LANDED SAFELY WITHOUT FURTHER INCIDENT.   THE MAU CHANNEL B POWER SUPPLY WAS FOUND TO BE AT FAULT. IT WAS REMOVED AND REPLACED IAW AMM 12-B-31-42-00-00A-902A-A, MAU OPERATIONAL TEST COMPLETED IAW 12-B-31-41-00-00A-903A-A NO DEFECTS NOTED.
